Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 235937, 8 pages
http://dx.doi.org/10.1155/2014/235937
Research Article

Existence and Stability for Stochastic Partial Differential Equations with Infinite Delay

1Department of Mathematics, Anhui Normal University, 1 East Beijing Road, Wuhu 241000, China
2Department of Mathematics, Donghua University, 2999 North Renmin Road, Songjiang, Shanghai 201620, China
3Department of Mathematics and Physics, Bengbu College, Bengbu 233030, China

Received 9 November 2013; Accepted 17 December 2013; Published 8 January 2014

Academic Editor: Weilin Xiao

Copyright © 2014 Jing Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Cui, Litan Yan, and Xichao Sun, “Existence and Stability for Stochastic Partial Differential Equations with Infinite Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 235937, 8 pages, 2014. https://doi.org/10.1155/2014/235937.